MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 5 14MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 5 14MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-20-514
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Joint Laxity (4526)
Date of Event 05/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for instability.Event is not serious and is considered moderate.Event is possibly related to both device and procedure.Date of implant: (b)(6) 2018.Date of revision: (b)(6) 2022.Date of event: (b)(6) 2020.Affected side: right knee.Treatment: revision, insert was removed.Depuy products: catalog id: 150400225; lot id: 8572102; component type: femoral; description: attune c/ret fem rt sz 5 narrow cemented.Catalog id: 150670004; lot id: 8648915; component type: tibial; description: attune fb cemented tibial base size 4.Catalog id: 151820038; lot id: 8641265; component type: patellar; description: attune medial dome pat 38mm.Catalog id: 151620514; lot id: j7644f; component type: insert; description: attune cr/fb insert sz 5 14mm.Competitor cement used.Insert was removed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Event or Problem Description
Clinical database information indicated that "on (b)(6) 2022 the patient had a revision right total knee replacement to address pain and instability.The primary implants were well fixed with no signs of infection.The insert was revised.Depuy insert was used during this procedure.During the procedure the surgeon observed hemosiderin stained synovium.".
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE CR FB INSRT SZ 5 14MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY RAYNHAM, A DIV. OF DEPUY ORTHO 1219655
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14958109
Report Number1818910-2022-12666
Device Sequence Number5395866
Product Code JWH
UDI-Device Identifier10603295045700
UDI-Public10603295045700
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1516-20-514
Device Catalogue Number151620514
Device Lot NumberJ7644F
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2022
Supplement Date Received by Manufacturer07/06/2022
07/20/2022
Initial Report FDA Received Date07/08/2022
Supplement Report FDA Received Date07/14/2022
07/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FEM RT SZ 5 NAR CEM; ATTUNE FB TIB BASE SZ 4 CEM; ATTUNE MEDIAL DOME PAT 38MM; COMPETITOR BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient Weight111 KG
Patient EthnicityNon Hispanic
Patient RaceWhite